MAUDE Adverse Event Report: KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US

KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US
Model Number TC201US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "camera shut off during the procedure" no negative impact in state of health reported.Cross reference mdr: 2027009-2025-01376.
 
Additional Manufacturer Narrative
Device evaluation: complaint not verified - no image quality or stability issues were detected during the ksus-goleta evaluation.The customer returned a tc201us and a tc304us which were tested together.Ksus goleta service incoming was unable to determine any issues with either unit.Ksus goleta process engineering performed the complaint investigation for over two weeks without issue on either device.A visual inspection was unable to identify any issues.All the input/output connectors were in proper condition visually, for both devices.Furthermore, functional tests were unable to detect any intermittency.The top covers were removed, but there was no loose hardware, internal connection issues, or obvious signs of any problems.Functional testing was performed with both devices tested together using test fixture th120 and th121 camera heads.Testing was performed for more than 2 weeks and this included extensive power cycles, several overnight burn-in sessions, and heavy cable manipulation.Unable to duplicate the customer's reported complaint.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Common Device Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22732594
Report Number2027009-2025-01377
Device Sequence Number8990178
Product Code GWG
UDI-Device Identifier04048551422625
UDI-Public04048551422625
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown